Workload coverage through nonsmooth optimization

Sukhorukova, N, Ugon, J and Yearwood, John Leighton 2009, Workload coverage through nonsmooth optimization, Optimization Methods and Software, vol. 24, no. 2, pp. 285-298, doi: 10.1080/10556780802576813.

Attached Files
Name Description MIMEType Size Downloads

Title Workload coverage through nonsmooth optimization
Author(s) Sukhorukova, N
Ugon, J
Yearwood, John LeightonORCID iD for Yearwood, John Leighton orcid.org/0000-0002-7562-6767
Journal name Optimization Methods and Software
Volume number 24
Issue number 2
Start page 285
End page 298
Total pages 14
Publisher Taylor and Francis
Publication date 2009-04-01
ISSN 1055-6788
1029-4937
DOI 10.1080/10556780802576813
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
0802 Computation Theory And Mathematics
HERDC Research category CN.1 Other journal article
Copyright notice ┬ęTaylor and Francis, 2009
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101458

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 3 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 12:12:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.